Alert archive / Washington / High Wind Warnings in 2007
High Wind Warning 4, NWS Pendleton, OR
NWS Pendleton, OR issued this high wind warning at Oct 19, 2007, 3:27 AM PDT for Morrow County, Umatilla County, Oregon; 5 counties in Washington. It took effect at Oct 19, 2007, 8:00 AM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2007, 3:27 AM PDT (10:27 UTC)
- In effect from
- Oct 19, 2007, 8:00 AM PDT
- Expired
- Oct 19, 2007, 12:09 PM PDT
- In force
- 4 hr
- Issued by
- NWS Pendleton, OR
Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 43 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 590 m²/s²
- 0-3 km storm-relative helicity
- 771 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 191027 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 327 AM PDT FRI OCT 19 2007 ...STRONG WINDS ACROSS EASTERN WASHINGTON AND EASTERN OREGON TODAY... .AN POWERFUL UPPER LEVEL JET STREAM IS POSITIONED ACROSS THE PACIFIC NORTHWEST. STRONG WINDS ALOFT WILL INTERACT WITH A COLD FRONT CREATING VERY WINDY CONDITIONS TODAY. ORZ044-501-WAZ028-029-192030- /O.UPG.KPDT.WI.Y.0026.071019T1700Z-071020T0100Z/ /O.NEW.KPDT.HW.W.0004.071019T1500Z-071020T0100Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 327 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WARNING FOR THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG AND DAMAGING WINDS ARE EXPECTED TODAY. SUSTAINED WINDS FROM THE SOUTHWEST WILL INCREASE SUDDENLY TO 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH AFTER A COLD FRONT PASSES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ027-192030- /O.EXB.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...SUNNYSIDE...YAKIMA 327 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR THE YAKIMA VALLEY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON. SUSTAINED WINDS IN THE UPPER YAKIMA VALLEY ABOVE UNION GAP WILL BE INCREASE TO 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS TO 45 MPH. STRONGER WINDS WILL OCCUR IN THE LOWER YAKIMA VALLEY BELOW UNION GAP WITH WINDS 30 TO 40 MPH AND GUSTS TO 55 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ504-192030- /O.EXT.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 327 AM PDT FRI OCT 19 2007 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON. SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE WEST SOUTHWEST WITH GUSTS TO 45 MPH. VERY WINDY CONDITIONS ARE EXPECTED FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
2 follow-up statements
000 WWUS76 KPDT 191325 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 625 AM PDT FRI OCT 19 2007 ...STRONG WINDS ACROSS EASTERN WASHINGTON AND EASTERN OREGON TODAY... .AN POWERFUL UPPER LEVEL JET STREAM IS POSITIONED ACROSS THE PACIFIC NORTHWEST. STRONG WINDS ALOFT WILL INTERACT WITH A COLD FRONT CREATING VERY WINDY CONDITIONS TODAY. ORZ044-501-WAZ028-029-192130- /O.CON.KPDT.HW.W.0004.071019T1500Z-071020T0100Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 625 AM PDT FRI OCT 19 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON FOR THE COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS. STRONG AND DAMAGING WINDS ARE EXPECTED TODAY. SUSTAINED WINDS FROM THE SOUTHWEST WILL INCREASE SUDDENLY TO 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH AFTER A COLD FRONT PASSES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ042-192130- /O.EXA.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/ NORTH CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO 625 AM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE WEST SOUTHWEST WITH GUSTS TO 45 MPH. VERY WINDY CONDITIONS ARE EXPECTED FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ504-192130- /O.CON.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 625 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SUSTAINED WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE WEST SOUTHWEST WITH GUSTS TO 45 MPH. VERY WINDY CONDITIONS ARE EXPECTED FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ027-192130- /O.CON.KPDT.WI.Y.0026.071019T1500Z-071020T0100Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...SUNNYSIDE...YAKIMA 625 AM PDT FRI OCT 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SUSTAINED WINDS IN THE UPPER YAKIMA VALLEY ABOVE UNION GAP WILL BE INCREASE TO 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS TO 45 MPH. STRONGER WINDS WILL OCCUR IN THE LOWER YAKIMA VALLEY BELOW UNION GAP WITH WINDS 30 TO 40 MPH AND GUSTS TO 55 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 191909 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1209 PM PDT FRI OCT 19 2007 ...VERY WINDY CONDITIONS ACROSS EASTERN WASHINGTON AND EASTERN OREGON THIS AFTERNOON... .A STRONG PRESSURE GRADIENT AND UPPER LEVEL JET STREAM WILL CONTRIBUTE TO VERY WINDY CONDITIONS ACROSS PORTIONS OF EASTERN OREGON AND SOUTHEAST WASHINGTON THIS AFTERNOON BEFORE WINDS SUBSIDE LATE IN THE DAY. THE DAMAGING WINDS ANTICIPATED EARLIER ARE NO LONGER EXPECTED. HOWEVER...WIND GUSTS OF 45 TO 50 MPH ARE STILL POSSIBLE UNTIL ABOUT 3 PM THIS AFTERNOON. ORZ044-501-WAZ028-029-192200- /O.CAN.KPDT.HW.W.0004.000000T0000Z-071020T0100Z/ /O.EXB.KPDT.WI.Y.0026.000000T0000Z-071019T2200Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 1209 PM PDT FRI OCT 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE EXPECTED UNTIL MID TO LATE AFTERNOON BEFORE SUBSIDING LATE IN THE DAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ042-WAZ027-192015- /O.CAN.KPDT.WI.Y.0026.000000T0000Z-071020T0100Z/ NORTH CENTRAL OREGON-YAKIMA VALLEY- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... SUNNYSIDE...YAKIMA 1209 PM PDT FRI OCT 19 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON BUT VERY WINDY CONDITIONS ARE NO LONGER EXPECTED. $$ ORZ504-192200- /O.EXT.KPDT.WI.Y.0026.000000T0000Z-071019T2200Z/ NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES- INCLUDING THE CITIES OF...CONDON...FOSSIL...SPRAY 1209 PM PDT FRI OCT 19 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED UNTIL MID TO LATE AFTERNOON BEFORE SUBSIDING LATE IN THE DAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Oct 19, 2:25 AM PDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 19, 2:25 AM PDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 AM PDT FRI OCT 19 2007
.SHORT TERM...TODAY THROUGH SATURDAY...SATELLITE IMAGERY SHOWS A
STRONG JET RAPIDLY APPROACHING THE PACIFIC NORTHWEST...IT WILL BE
LOCATED ACROSS THE COLUMBIA BASIN LATER THIS MORNING BRINGING VERY
STRONG SOUTHWESTERLY WINDS ALOFT. WARM FRONTAL PRECIPITATION NOW
OVER NORTHEAST OREGON AND SOUTHEAST WASHINGTON IS BRINGING PERIODS
OF MODERATE RAIN AND HIGHER ELEVATION SNOW. A COLD FRONT WILL CROSS
FROM WEST TO EAST EARLY THIS MORNING AND AS IT DOES THE VERY STRONG
WINDS WILL BE BROUGHT TO THE SURFACE IN THE COLUMBIA BASIN. A HIGH
WIND WARNING WILL BE ISSUED SHORTLY FOR THE COLUMBIA BASIN AND BLUE
MOUNTAIN FOOTHILL ZONES OF BOTH OREGON AND WASHINGTON. SEVERAL
OTHER LOCATIONS WILL SEE WINDY CONDITIONS TODAY BUT NOT AT HIGH WIND
CRITERIA. SNOW LEVELS WILL LOWER TONIGHT AS A SECONDARY COLD FRONT
CROSSES THE AREA...AT THIS TIME SNOW AMOUNTS SHOULD BE LESS THEN A
FEW INCHES...BUT THIS WILL NEED TO BE MONITORED FOR THE POSSIBLE
NEED FOR SNOW ADVISORIES FRIDAY NIGHT AND SATURDAY MORNING ABOVE
4000 FEET. A DISTURBANCE SATURDAY WILL CREATE BREEZY CONDITIONS AND
IF THE SUN BREAKS THROUGH CREATING INSTABILITY...THERE WILL BE A
CHANCE FOR HEAVIER SHOWERS AND THUNDERSTORMS WITH THIS DISTURBANCE.
80
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...SATURDAY NIGHT AND
SUNDAY A FEW SHOWERS WILL LINGER IN NORTHEAST OREGON AND NEAR THE
CASCADES AS A SHORT WAVE MOVES OUT OF EASTERN WASHINGTON AND OREGON.
AN UPPER LEVEL RIDGE WILL START TO BUILD OFF SHORE. A WARM FRONT
WILL MOVE THROUGH THE RIDGE SUNDAY...TRIGGERING A FEW SHOWERS NEAR
THE CASCADES. SUNDAY NIGHT THE BUILDING RIDGE WILL MOVE INLAND WITH
DRYING CONDITIONS. MONDAY AND TUESDAY WILL BE DRY UNDER THE
INFLUENCE OF THE RIDGE. A WEAK FRONT MAY MOVE THROUGH WEDNESDAY...
BUT THE FRONT TO BE DRY DUE TO LIMITED MOISTURE AND LIFT. COONFIELD
&&
.AVIATION...PREVIOUS DISCUSSION...WINDS HAVE DECREASED THIS EVENING
AND WILL CONTINUE TO DECREASE OVERNIGHT AT ALL TAF SITES. SURFACE
WINDS WILL BE 10 TO 20 KTS THROUGH ABOUT 06Z AT TAF SITES KPDT AND
KALW...AND THEN THE WINDS WILL DECREASE AFTER 06Z TO 5 TO 10 KTS.
OTHER TAF LOCATIONS WILL HAVE WINDS BETWEEN 5 AND 15 KTS THROUGH THE
NIGHT. FOR FRIDAY WINDS WILL INCREASE SIGNIFICANTLY BY AFTERNOON
WITH POSSIBLE LOW LEVEL WIND SHEAR AND SURFACE WIND SPEEDS OF 25 TO
40 KTS AT KPDT...KALW AND KPSC. OTHER TAF LOCATIONS WILL HAVE WINDS
OF 15 TO 25 KTS. LOWERING VISIBILITY AND CEILINGS TONIGHT AND EARLY
FRIDAY WITH INCOMING RAIN MAY CAUSE PERIODS OF IFR CONDITIONS
OVERNIGHT AND ON FRIDAY. 88
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 58 42 55 40 / 80 20 30 20
ALW 59 44 57 43 / 90 20 40 30
PSC 63 43 59 39 / 90 20 30 10
YKM 58 35 55 34 / 90 20 20 10
HRI 61 41 59 37 / 80 20 20 10
ELN 56 36 53 36 / 90 20 30 10
RDM 55 33 51 27 / 50 30 30 10
LGD 55 38 49 35 / 70 30 40 40
GCD 54 37 49 33 / 60 30 50 40
DLS 58 44 56 44 / 80 20 30 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON
FOR ORZ504.
HIGH WIND WARNING FROM 8 AM THIS MORNING TO 6 PM PDT THIS
AFTERNOON FOR ORZ044-501.
WA...HIGH WIND WARNING FROM 8 AM THIS MORNING TO 6 PM PDT THIS
AFTERNOON FOR WAZ028-029.
WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON
FOR WAZ027.
&&
TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
80/76/76Hazardous weather outlook, Oct 18, 10:16 PM PDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
1016 PM PDT THU OCT 18 2007
UPDATED TO REMOVE WIND ADVISORIES FOR TONIGHT
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-191415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
1016 PM PDT THU OCT 18 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
WINDS HAVE DECREASED AND ONLY LIGHT WINDS TO BREEZY CONDITIONS ARE
EXPECTED FOR THE REMAINDER OF THE NIGHT IN ALL AREAS. THE ONLY
EXCEPTION WILL BE NEAR LADD AND PYLES CANYONS IN THE SOUTHERN GRANDE
RONDE VALLEY WHERE WINDY CONDITIONS WILL PERSIST OVERNIGHT. RAIN
WILL ALSO SPREAD ACROSS THE FORECAST AREA OVERNIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
STRONG WIND FRIDAY
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, LOWER COLUMBIA BASIN OF OREGON,
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER
AND SOUTHERN GILLIAM COUNTIES
THE STRONG UPPER LEVEL JET STREAM WILL CONTINUE TO MOVE THROUGH THE
PACIFIC NORTHWEST ON FRIDAY. AS WINDS ALOFT MIX DOWN TO THE
SURFACE...VERY WINDY CONDITIONS CAN BE EXPECTED ACROSS THE COLUMBIA
BASIN AND BLUE MOUNTAIN FOOTHILLS AND AREAS NEAR CONDON. A WIND
ADVISORY HAS BEEN ISSUED TO ACCOUNT FOR SUSTAINED WINDS OF 25 TO 35
MPH WITH POSSIBLE GUSTS OF 45 MPH. THE ADVISORY WILL BE IN EFFECT
FROM 10 AM FRIDAY MORNING THROUGH 6 PM FRIDAY EVENING. FOR FURTHER
DETAILS SEE NWS PRODUCT PDXNPWPDT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 2:39 PM PDT | Snow Advisory | PDT | 20 hr |
Nearby
High Wind Warnings in Washington, 2007High Wind Warnings in Oregon, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.